# SDR USAA990366

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 827
- Part time: 30,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK AT BS 827 BETWEEN STRINGER 8L AND 9L FRAME.  INSTALLED FILLER AND DOUBLER PER SRM 53-00-07, 53-30-07, 53-60-07 AND EA 64326.  (M)
